# SDR CA000906004

- Difficulty date: August 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,385 hours, 6,364 cycles
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 6876557
- Condition: Worn
- Location: Fuel System
- Component: Valve, Allsn, 250C20B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE HELICOPTER EXHIBITED OCCASIONAL OSCILLATIONSIN TORQUE, N1 & TOT. AFTER EXTENSIVE TROUBLESHOOTING AN OVERHAULED DOUBLE CHECK VALVE WAS INSTALLED AND PROBLEM WAS RECTIFIED.VALVE ASSEMBLY SENT TO STANDARD AERO LTD IN WINNIPEG AS CORE EXCHANGE FOR OVERHAULED UNIT RECEIVED.
